Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

First eigenvalues of geometric operators under the Ricci flow


Author: Xiaodong Cao
Journal: Proc. Amer. Math. Soc. 136 (2008), 4075-4078
MSC (2000): Primary 58C40; Secondary 53C44
Published electronically: June 2, 2008
MathSciNet review: 2425749
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we prove that the first eigenvalues of $ -\Delta + cR$ ( $ c\geq \frac14$) are nondecreasing under the Ricci flow. We also prove the monotonicity under the normalized Ricci flow for the cases $ c= 1/4$ and $ r\le 0$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 58C40, 53C44

Retrieve articles in all journals with MSC (2000): 58C40, 53C44


Additional Information

Xiaodong Cao
Affiliation: Department of Mathematics, Cornell University, Ithaca, New York 14853-4201
Email: cao@math.cornell.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-08-09533-6
PII: S 0002-9939(08)09533-6
Received by editor(s): October 5, 2007
Published electronically: June 2, 2008
Additional Notes: This research was partially supported by an MSRI postdoctoral fellowship
Communicated by: Chuu-Lian Terng
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.